# SDR SWIA200414013

- Difficulty date: October 14, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft time: 41,312 hours, 50,552 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0608
- Condition: Malfunctioned
- Location: Rt Rudder
- Part time: 2,574 hours, 3,245 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER JAMMED.  REMOVED AND REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW MM 27-22-00.  OPERATIONAL CHECK GOOD.
